Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Quit meth smoking, have lumps in arms, flu like symptoms, hot flashes, disorientation. Remedy?

Hi, my husband recently quit using meth and he has hard lumps in a few spots on his arms. He said he felt like one may have ruptured and is now having flue like symptoms but about 5x worse. He doesn t want to go to the DR and I don t know what to do. He is getting very disoriented and having bad hot flashes. What should we do?
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your problem description. You did not mention how many days passed after your husband left smoking meth. Anyway the symptoms you are mentioning might be due to the relapse of mind and body wanting meth. But don't worry.

For the body, it takes care of itself and repairs the damage. You have to assist it for speedy recovery. Lot of water and fruit juices, regular exercises, nutritious food etc helps the body to repair itself.

Mental relpse is different thing. Never allow him to sit idle. Put your husband into some engrossing task always. Tell him that this is the only way to come out of mental anxiety. We have lot of other priority than to think about body condition or smoking or worrying etc. Consult a psychological counselor if need be. The lums on his hand might not be related to meth discontinuation.

Hope this clears your doubt. Available for further clarifications.
Good luck.
Answered: Fri, 13 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor